# SDR HEEA084604

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,793 hours
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI585200
- Part serial: 2862
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR RT INOPERATIVE. REPLACED F202 FUSE, REPAIRED, BENCH CHECK GOOD.
